Discussions By Condition: Allergies

Allergic reaction to Birth control

Posted In: Allergies 1 Replies
  • Posted By: Anonymous
  • January 21, 2007
  • 11:13 PM

When I was younger I was on birth control and ended up having a nasty reaction that involved swelling in my lower legs, as well as bruises as wide as my hand. It took like 8 docs before one finally figured it out, but now I have forgotten his diagnosis. What is this called? He called it something... he was a dermatoligist (sp?) so its probably a skin term :-/


Reply Flag this Discussion

1 Replies:

  • i started taking trifeme 9days ago.On Tuesday (8) days after i started taking my pill i have come out in a Hot red rash from head to toe.Day 2 of having this rash it has all joined up and looks like i am sunburnt, i also have an extremely swollen face mainly under my eyes its very fluidy.the doctor sent me home with polaramine and panadol this was yesterday- but they have not helped.any ideas?email mestorm_filled_eyes@hotmail.com
    Anonymous 42,789 Replies
    • September 26, 2007
    • 05:38 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?